Research output: Contribution to journal › Article › peer-review
Area of Graph Surfaces on Carnot Groups with Sub-Lorentzian Structure. / Karmanova, M. B.
In: Doklady Mathematics, Vol. 99, No. 2, 01.03.2019, p. 145-148.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - Area of Graph Surfaces on Carnot Groups with Sub-Lorentzian Structure
AU - Karmanova, M. B.
PY - 2019/3/1
Y1 - 2019/3/1
N2 - Abstract: For graph mappings constructed from sufficiently smooth mappings of nilpotent graded groups, an area formula on sub-Lorentzian structures of arbitrary depth with multidimensional time is proved.
AB - Abstract: For graph mappings constructed from sufficiently smooth mappings of nilpotent graded groups, an area formula on sub-Lorentzian structures of arbitrary depth with multidimensional time is proved.
KW - HOLDER MAPPINGS
KW - DIFFERENTIABILITY
UR - http://www.scopus.com/inward/record.url?scp=85067630604&partnerID=8YFLogxK
U2 - 10.1134/S1064562419020078
DO - 10.1134/S1064562419020078
M3 - Article
AN - SCOPUS:85067630604
VL - 99
SP - 145
EP - 148
JO - Doklady Mathematics
JF - Doklady Mathematics
SN - 1064-5624
IS - 2
ER -
ID: 20643317